Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Division is "Institut de mathématiques de Toulouse" and Year is 2004

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | Date | No Grouping
Jump to: B | S
Number of items: 3.

B

Bégout, Pascal (2004) Maximum Decay Rate for Finite-Energy Solutions of Nonlinear Schrödinger Equations. Differential and Integral Equations. An International Journal for Theory & Applications, 17 (11-12). pp. 1411-1422.

Bégout, Pascal (2004) Maximum Decay Rate for the Nonlinear Schrödinger Equation. NoDEA : Nonlinear Differential Equations and Applications, 11 (4). pp. 451-467.

S

Schindler, Ian and Tintarev, Cyril (2004) Semilinear subelliptic problems without compactness on Lie groups. Nonlinear Differential Equations And Applications, 11 (n°3). pp. 299-309.

This list was generated on Fri Oct 30 14:56:22 2020 CET.